JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PARABOLIC MARCINKIEWICZ INTEGRALS ASSOCIATED TO POLYNOMIALS COMPOUND CURVES AND EXTRAPOLATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PARABOLIC MARCINKIEWICZ INTEGRALS ASSOCIATED TO POLYNOMIALS COMPOUND CURVES AND EXTRAPOLATION
Liu, Feng; Zhang, Daiqing;
  PDF(new window)
 Abstract
In this note we consider the parametric Marcinkiewicz integrals with mixed homogeneity along polynomials compound curves. Under the rather weakened size conditions on the integral kernels both on the unit sphere and in the radial direction, the bounds of such operators are given by an extrapolation argument. Some previous results are greatly extended and improved.
 Keywords
Marcinkiewicz integrals;rough kernels;mixed homogeneity;extrapolation;
 Language
English
 Cited by
1.
$$L^p$$ L p bounds for Marcinkiewicz integrals associated to homogeneous mappings, Monatshefte für Mathematik, 2016, 181, 4, 875  crossref(new windwow)
2.
BOUNDS FOR NONISOTROPIC MARCINKIEWICZ INTEGRALS ASSOCIATED TO SURFACES, Journal of the Australian Mathematical Society, 2015, 99, 03, 380  crossref(new windwow)
 References
1.
H. Al-Qassem, L. C. Cheng, and Y. Pan, On certain rough integral operators and extrapolation, J. Inequal. Pure Appl. Math. 10 (2009), no. 3, Article 78, 15 pp.

2.
H. Al-Qassem and Y. Pan, On certain estimates for Marcinkiewicz integrals and extrapolation, Collect. Math. 60 (2009), no. 2, 123-145. crossref(new window)

3.
A. Al-Salman, A note on parabolic Marcinkiewicz integrals along surfaces, Proc. A. Razmadze Math. Inst. 154 (2010), 21-36.

4.
A. Al-Salman, On the $L^2$ boundedness of parametric Marcinkiewicz integral operator, J. Math. Anal. Appl. 375 (2011), no. 2, 745-752. crossref(new window)

5.
A. Al-Salman, H. Al-Qassem, L. C. Cheng, and Y. Pan, $L^p$ bounds for the function of Marcinkiewicz, Math. Res. Lett. 9 (2002), no. 5-6, 697-700. crossref(new window)

6.
A. P. Calderon and A. Torchinsky, Parabolic maximal functions associated with a distribution, Adv. in Math. 16 (1975), 1-64. crossref(new window)

7.
Y. Chen and Y. Ding, $L^p$ bounds for the parabolic Marcinkiewicz integral with rough kernels, J. Korean Math. Soc. 44 (2007), no. 3, 733-745. crossref(new window)

8.
Y. Chen and Y. Ding, The parabolic Littlewood-Paley operator with Hardy space kernels, Canad. Math. Bull. 52 (2009), no. 4, 521-534. crossref(new window)

9.
Y. Ding, D. Fan, and Y. Pan, $L^p$-boundedness of Marcinkiewicz integrals with Hardy space function kernel, Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 4, 593-600. crossref(new window)

10.
Y. Ding, D. Fan, and Y. Pan, On the $L^p$ boundedness of Marcinkiewicz integrals, Michigan Math. J. 50 (2002), no. 1, 17-26. crossref(new window)

11.
Y. Ding, S. Lu, and K. Yabuta, A problem on rough parametric Marcinkiewicz functions, J. Aust. Math. Soc. 72 (2002), no. 1, 13-21. crossref(new window)

12.
Y. Ding, Q. Xue, and K. Yabuta, A remark to the $L^2$ boundedness of parametric Marcinkiewicz integral, J. Math. Anal. Appl. 387 (2012), no. 2, 691-697.

13.
Y. Ding, Q. Xue, and K. Yabuta, Boundedness of the Marcinkiewicz integrals with rough kernel associated to surfaces, Tohoku Math. J. 62 (2010), no. 2, 233-262. crossref(new window)

14.
J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561. crossref(new window)

15.
E. Fabes and N. Riviere, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38.

16.
D. Fan and Y. Pan, Singular integral operators with rough kernels supported by subvarieties, Amer. J. Math. 119 (1997), no. 4, 799-839. crossref(new window)

17.
L. Hormander, Estimates for translation invariant operators in $L^p$ spaces, Acta Math. 104 (1960), 93-104. crossref(new window)

18.
F. Liu, On singular integrals associated to surfaces, Tohoku Math. J. 66 (2014), no. 1, 1-14. crossref(new window)

19.
F. Liu and H. Wu, Rough Marcinkiewicz integrals with mixed homogeneity on product spaces, Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 7, 1231-1244. crossref(new window)

20.
W. R. Madych, On Littlewood-Paley functions, Studia Math. 50 (1974), 43-63.

21.
M. Sakamoto and K. Yabuta, Boundedness of Marcinkiewicz functions, Studia Math. 135 (1999), no. 2, 103-142.

22.
S. Sato, Estimates for singular integrals and extrapolation, Studia Math. 192 (2009), no. 3, 219-233. crossref(new window)

23.
E. M. Stein, On the function of Littlewood-Paley, Lusin and Marcinkiewicz, Trans. Amer. Math. Soc. 88 (1958), 430-466. crossref(new window)

24.
T. Walsh, On the function of Marcinkiewicz, Studia Math. 44 (1972), 203-217.

25.
F. Wang, Y. Chen, and W. Yu, $L^p$ bounds for the parabolic Littlewood-Paley operator associated to surfaces of revolution, Bull. Korean Math. Soc. 49 (2012), no. 4, 787-797. crossref(new window)

26.
H. Wu, On Marcinkiewicz integral operator with rough kernels, Integral Equations Operator Theory 52 (2005), no. 2, 285-298. crossref(new window)

27.
H. Wu, $L^p$ bounds for Marcinkiewicz integrals associates to surfaces of revolution, J. Math. Anal. Appl. 321 (2006), no. 2, 811-827. crossref(new window)

28.
Q. Xue, Y. Ding, and K. Yabuta, Parabolic Littlewood-Paley g-function with rough kernel, Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 12, 2049-2060. crossref(new window)